A Caltech Library Service

Fusion systems of F_2-type

Aschbacher, Michael (2013) Fusion systems of F_2-type. Journal of Algebra, 378 . pp. 217-262. ISSN 0021-8693. doi:10.1016/j.jalgebra.2012.12.018.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We prove results on 2-fusion systems related to the 2-fusion systems of groups of Lie type over the field of order 2 and certain sporadic groups. The results are used in a later paper to determine the N-systems: the 2-fusion systems of N-groups.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2013 Elsevier Inc. Received 19 January 2012. Available online 24 January 2013. Communicated by Ronald Solomon. This work was partially supported by NSF grants DMS-0504852 and DMS-0969009.
Funding AgencyGrant Number
Subject Keywords:Fusion systems; Finite groups
Record Number:CaltechAUTHORS:20130327-114824399
Persistent URL:
Official Citation:Michael Aschbacher, Fusion systems of -type, Journal of Algebra, Volume 378, 15 March 2013, Pages 217-262, ISSN 0021-8693, 10.1016/j.jalgebra.2012.12.018. (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:37651
Deposited By: Ruth Sustaita
Deposited On:27 Mar 2013 21:01
Last Modified:09 Nov 2021 23:30

Repository Staff Only: item control page